# SDR AALA202205114718

- Difficulty date: April 19, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U141
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL LOCATED BETWEEN STA 328 AND 344 AT LBL 46. REPLACED INTERCOSTAL PER SRM 51-40-02 AND AARD 51-00Ï¿½05.
